English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58237/91808 (63%)
造訪人次 : 13788819      線上人數 : 64
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109084

    題名: Global dynamics of three species omnivory models with Lotka-Volterra interaction
    作者: Ting-Hui Yang;Weinian Zhang;Kaijen Cheng
    關鍵詞: Lotka-Volterra interaction;omnivory models;three species;food web model;ecosystem
    日期: 2016-10-01
    上傳時間: 2017-01-04 02:10:39 (UTC+8)
    摘要: In this work, we consider the community of three species food web model with Lotka-Volterra type predator-prey interaction. In the absence of other species, each species follows the traditional logistical growth model and the top predator is an omnivore which is defined as feeding on the other two species. It can be seen as a model with one basal resource and two generalist predators, and pairwise interactions of all species are predator-prey type. It is well known that the omnivory module blends the attributes of several well-studied community modules, such as food chains (food chain models), exploitative competition (two predators-one prey models), and apparent competition (one predator-two preys models). With a mild biological restriction, we completely classify all parameters. All local dynamics and most parts of global dynamics are established corresponding to the classification. Moreover, the whole system is uniformly persistent when the unique coexistence appears. Finally, we conclude by discussing the strategy of inferior species to survive and the mechanism of uniform persistence for the three species ecosystem.
    關聯: Discrete and Continuous Dynamical Systems - Series B 21(8), p.2867–2881
    DOI: 10.3934/dcdsb.2016077
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    GlobalDynamicsOmnivory-20160622.pdf104KbAdobe PDF180檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋